# SDR DALA2021021600872

- Difficulty date: February 15, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 83,249 hours, 17,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1706 EMERGENCY LIGHTS ABOVE ROW 13 LEFT AND RIGHT FAILED. MAINTENANCE REPLACED EMERGENCY LIGHT CHARGER ABOVE ROW 13 LEFT SIDE. SYSTEM OPERATION IS NORMAL. (LP 7043755)
